MAUDE Adverse Event Report: NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPL TI 4.0X17; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. CM TITAMAX EX ACQUA IMPL TI 4.0X17; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 140.640
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 05/08/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
The clinician reported that 2.5 years after the dental implant and abutment were placed in ada site 13 in the mouth, the implant lost osseointegration in type i bone.Clinician reports smoking and bruxism.The site was grafted.The product will be forwarded to the manufacturer for investigation.There were no reported complications.
 
Additional Manufacturer Narrative
 
Event or Problem Description
The clinician reported that 2.5 years after the dental implant and abutment were placed in ada site 13 in the mouth, the implant lost osseointegration in type i bone.Clinician reports smoking and bruxism.The site was grafted.The product will be forwarded to the manufacturer for investigation.There were no reported complications.(b)(4).

Brand Name
CM TITAMAX EX ACQUA IMPL TI 4.0X17
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7603186
Report Number3008261720-2018-02664
Device Sequence Number13850510
Product Code DZE
UDI-Device Identifier07899878016595
UDI-Public07899878016595
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K133592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2018
Report Date (Section F) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/14/2017
Device Catalogue Number140.640
Device Lot Number800186016
Other Device ID Number07899878016595
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/29/2018
Device Age1 MO
Event Location Other
Date Report to Manufacturer05/22/2018
Initial Date Received by Manufacturer 05/22/2018
Supplement Date Received by Manufacturer07/20/2018
Initial Report FDA Received Date06/14/2018
Supplement Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GRAFT, ABUTMENT REMOVAL; GRAFT, ABUTMENT REMOVAL; GRAFT, ABUTMENT REMOVAL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR